Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 1, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Nov 14, 2005, 4:33 AM CST for 24 counties in Texas. It took effect at Nov 14, 2005, 3:20 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2005, 4:33 AM CST (10:33 UTC)
- In effect from
- Nov 14, 2005, 3:20 PM CST
- Expired
- Nov 15, 2005, 6:00 PM CST
- In force
- 27 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2224 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 141033 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 433 AM CST MON NOV 14 2005 ...WINDY CONDITIONS TUESDAY WITH A FREEZE POSSIBLE TUESDAY NIGHT... .A STRONG ARCTIC COLD FRONT WILL MOVE SOUTHWARD ACROSS WEST CENTRAL TEXAS EARLY TUESDAY...BRINGING WINDY CONDITIONS AND COOLER TEMPERATURES. AS HIGH PRESSURE BUILDS IN BEHIND THE FRONT TUESDAY NIGHT...TEMPERATURES MAY DROP BELOW FREEZING FOR MUCH OF WEST CENTRAL TEXAS. TXZ049-054-098-099-113-114-127-128-142200- /O.NEW.KSJT.WI.Y.0001.051115T1200Z-051116T0000Z/ /O.NEW.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/ FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...HASKELL... THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY... ABILENE...CLYDE...BAIRD...CROSS PLAINS 433 AM CST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. STRONG NORTH WINDS OF 25 TO 35 MPH WILL BE POSSIBLE BEGINNING TUESDAY MORNING AS A STRONG COLD FRONT MOVES THROUGH THE BIG COUNTRY. A FEW GUSTS OVER 40 MPH WILL ALSO BE POSSIBLE. THE WINDS SHOULD DECREASE BY SUNSET. AS THE WINDS DIE OFF AND HIGH PRESSURE BUILDS IN LATE TUESDAY NIGHT...TEMPERATURES SHOULD DROP BELOW FREEZING INTO THE UPPER 20S AND LOWER 30S. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ064>066-071>073-076>078-139-140-154-155-168>170-142200- /O.NEW.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/ STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER- SUTTON-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE... BALLINGER...WINTERS...MERTZON...SAN ANGELO...EDEN...OZONA... ELDORADO...SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA... MENARD...JUNCTION...MASON 433 AM CST MON NOV 14 2005 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A STRONG COLD FRONT IS EXPECTED TO PUSH ACROSS WEST CENTRAL TEXAS ON TUESDAY MORNING BRINGING GUSTY WINDS NEAR 35 MPH AND COOLER TEMPERATURES. THE WINDS SHOULD DECREASE BY SUNSET AS HIGH PRESSURE BUILDS INTO THE AREA. TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING INTO THE UPPER 20S AND LOWER 30S LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 08
5 follow-up statements
000 WWUS74 KSJT 142120 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 320 PM CST MON NOV 14 2005 ...WINDY CONDITIONS TUESDAY WITH A FREEZE POSSIBLE TUESDAY NIGHT... .A STRONG ARCTIC COLD FRONT WILL MOVE SOUTHWARD ACROSS WEST CENTRAL TEXAS EARLY TUESDAY...BRINGING WINDY CONDITIONS AND COOLER TEMPERATURES. AS HIGH PRESSURE BUILDS IN BEHIND THE FRONT TUESDAY NIGHT...TEMPERATURES MAY DROP BELOW FREEZING FOR MUCH OF WEST CENTRAL TEXAS. TXZ064>066-071>073-076>078-139-140-154-155-168>170-151100- /O.EXB.KSJT.WI.Y.0001.051115T1500Z-051116T0000Z/ /O.CON.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/ STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER- SUTTON-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE... BALLINGER...WINTERS...MERTZON...SAN ANGELO...EDEN...OZONA... ELDORADO...SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA... MENARD...JUNCTION...MASON 320 PM CST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A STRONG COLD FRONT IS EXPECTED TO PUSH ACROSS WEST CENTRAL TEXAS ON TUESDAY...BRINGING GUSTY WINDS NEAR 35 MPH AND MUCH COLDER TEMPERATURES. THIS FRONT SHOULD REACH A SAN ANGELO TO BROWNWOOD LINE BY AROUND 9 AM...AND THEN CONTINUE RAPIDLY SOUTH THROUGH SONORA...JUNCTION...AND SAN SABA BY NOON. THE WINDS SHOULD DECREASE BY SUNSET AS HIGH PRESSURE BUILDS INTO THE AREA. TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PLANS SHOULD BE MADE TO BRING SENSITIVE VEGETATION INSIDE OR TO PROVIDE ADEQUATE COVERING OUTSIDE. $$ TXZ049-054-098-099-113-114-127-128-151100- /O.CON.KSJT.WI.Y.0001.051115T1200Z-051116T0000Z/ /O.CON.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/ FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...HASKELL... THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY... ABILENE...CLYDE...BAIRD...CROSS PLAINS 320 PM CST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. STRONG NORTH WINDS GUSTING TO NEAR 35 MPH WILL BE POSSIBLE BEGINNING TUESDAY MORNING AS A STRONG COLD FRONT MOVES THROUGH THE BIG COUNTRY. A FEW GUSTS OVER 40 MPH WILL ALSO BE POSSIBLE. THE FRONT SHOULD MOVE RAPIDLY SOUTH THROUGH THE BIG COUNTRY BY AROUND SUNRISE...WITH WINDS SPEEDS DIMINISHING BY SUNSET. AS THE WINDS DECREASE AND HIGH PRESSURE BUILDS IN LATE TUESDAY NIGHT... TEMPERATURES SHOULD DROP INTO THE UPPER 20S. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PLANS SHOULD BE MADE TO BRING SENSITIVE VEGETATION INSIDE OR TO PROVIDE ADEQUATE COVERING OUTSIDE. $$ 07
000 WWUS74 KSJT 151000 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 400 AM CST TUE NOV 15 2005 TXZ049-054-098-099-113-114-127-128-151800- /O.UPG.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/ /O.NEW.KSJT.FZ.W.0002.051116T0600Z-051116T1300Z/ /O.CON.KSJT.WI.Y.0001.051115T1200Z-051116T0000Z/ FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...HASKELL... THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY... ABILENE...CLYDE...BAIRD...CROSS PLAINS 400 AM CST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTH WINDS GUSTING TO NEAR 35 MPH WILL BE POSSIBLE BEGINNING THIS MORNING AS A STRONG COLD FRONT MOVES THROUGH THE BIG COUNTRY. A FEW GUSTS OVER 40 MPH WILL ALSO BE POSSIBLE. THE FRONT SHOULD MOVE RAPIDLY SOUTH THROUGH THE BIG COUNTRY BY AROUND SUNRISE...WITH WINDS SPEEDS DIMINISHING BY SUNSET. AS THE WINDS DECREASE AND HIGH PRESSURE BUILDS IN LATE TONIGHT...TEMPERATURES SHOULD DROP INTO THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ064>066-071>073-076>078-139-140-154-155-168>170-151800- /O.UPG.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/ /O.NEW.KSJT.FZ.W.0002.051116T0600Z-051116T1300Z/ /O.EXT.KSJT.WI.Y.0001.051115T1200Z-051116T0000Z/ STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER- SUTTON-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE... BALLINGER...WINTERS...MERTZON...SAN ANGELO...EDEN...OZONA... ELDORADO...SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA... MENARD...JUNCTION...MASON 400 AM CST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE FREEZE WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT IS EXPECTED TO PUSH ACROSS WEST CENTRAL TEXAS TODAY...BRINGING GUSTY WINDS NEAR 35 MPH AND MUCH COLDER TEMPERATURES. THIS FRONT SHOULD REACH A SAN ANGELO TO BROWNWOOD LINE BY AROUND 6 AM...AND THEN CONTINUE RAPIDLY SOUTH THROUGH SONORA...JUNCTION...AND SAN SABA BY 9 AM. THE WINDS SHOULD DECREASE BY SUNSET AS HIGH PRESSURE BUILDS INTO THE AREA. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S LATE TONIGHT INTO WEDNESDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KSJT 151746 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1146 AM CST TUE NOV 15 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-160000- /O.CON.KSJT.FZ.W.0002.051116T0600Z-051116T1300Z/ /O.CON.KSJT.WI.Y.0001.000000T0000Z-051116T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 1146 AM CST TUE NOV 15 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTH WINDS GUSTING TO OVER 40 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON...WITH WIND SPEEDS DIMINISHING RAPIDLY BY SUNSET. LIGHTER WINDS...CLEAR SKIES...AND A DRY AIR MASS IN PLACE WILL ALLOW TEMPERATURES TO COOL RAPIDLY TO BELOW THE FREEZING MARK BY SUNRISE WEDNESDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 07
000 WWUS74 KSJT 160004 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 604 PM CST TUE NOV 15 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-160815- /O.EXP.KSJT.WI.Y.0001.000000T0000Z-051116T0000Z/ /O.CON.KSJT.FZ.W.0002.051116T0600Z-051116T1300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 604 PM CST TUE NOV 15 2005 ...WIND ADVISORY HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. LIGHTER WINDS...CLEAR SKIES...AND A DRY AIR MASS IN PLACE WILL ALLOW TEMPERATURES TO COOL RAPIDLY TO BELOW THE FREEZING MARK BY SUNRISE WEDNESDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KSJT 312115 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 315 PM CST SAT DEC 31 2005 ...WIND ADVISORY IN EFFECT SUNDAY FROM 10AM TO 7PM FOR THE BIG COUNTRY AND NORTHERN PARTS OF THE CONCHO VALLEY... .A DEEPENING SURFACE LOW MOVING ACROSS THE CENTRAL AND SOUTHERN PLAINS WILL RESULT IN STRONG WINDS ACROSS THE ADVISORY AREA LATE SUNDAY MORNING AND THROUGH SUNDAY AFTERNOON. SOUTHWESTERLY WINDS WILL SHIFT TO THE WEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH. TXZ049-054-064>066-098-099-113-114-127-128-011100- /O.NEW.KSJT.WI.Y.0001.060101T1600Z-060102T0100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-HASKELL-THROCKMORTON-JONES- SHACKELFORD-TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS 315 PM CST SAT DEC 31 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST SUNDAY. SOUTHWEST WINDS DURING THE MORNING HOURS WILL SHIFT TO THE WEST BY THE LATE MORNING AND EARLY AFTERNOON AND INCREASE SIGNIFICANTLY ACROSS THE BIG COUNTRY AND NORTHERN PARTS OF THE CONCHO VALLEY. WINDS SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA. THE STRONG WINDS SHOULD INCREASE FIRST ACROSS THE NORTHERN BIG COUNTRY THEN EXPAND SOUTH ACROSS THE REMAINDER OF THE BIG COUNTRY AND NORTHERN CONCHO VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 14, 4:00 AM CST, 33 minutes earlier.
Area forecast discussion, Nov 14, 4:00 AM CST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 400 AM CST MON NOV 14 2005 .SHORT TERM... SHALLOW FRONT THAT PASSED THROUGH YESTERDAY DID NOT MAKE IT TOO FAR SOUTH OF THE FORECAST AREA. AS A RESULT...OVERRUNNING SOUTHEASTERLY FLOW HAS BROUGHT LOW CLOUDS OVER MUCH OF THE AREA AND PATCHY DRIZZLE DEVELOPING OVER SOUTHEASTERN COUNTIES. NORTHWESTERN COUNTIES STILL SEEING LOW DEWPOINTS IN THE UPPER 20S...BUT LEE TROUGH DEVELOPING OUT WEST TODAY SHOULD BRING STRONGER SOUTHERLY FLOW THIS AFTERNOON AND DEWPOINTS SHOULD CONTINUE TO RISE. ALOFT....A BROAD UPPER TROUGH REMAINS OVER THE CENTRAL US WITH A WEAK SHORTWAVE MOVING EASTWARD OUT OF MEXICO. THIS SHORTWAVE HELPING TO KICK OFF THE WEAK SHOWERS OVER THE SOUTHEASTERN COUNTIES. WILL INCLUDE LOW MEASURABLE PRECIP CHANCE THIS MORNING OVER THE HILL COUNTRY COUNTIES...BUT PRECIP SHOULD REMAIN LIGHT AND MOVE QUICKLY EASTWARD. AFTER A MILD DAY TODAY SHOULD SEE A BIG CHANGE IN THE WEATHER LATE TONIGHT INTO TUESDAY. A STRONG COLD FRONT WILL MOVE SOUTHWARD LATE TONIGHT ACROSS WEST TEXAS AND SHOULD CROSS MUCH OF WEST CENTRAL TEXAS TUESDAY MORNING. A TIGHT PRESSURE GRADIENT SHOULD BRING SOME PRETTY STRONG WINDS ALONG WITH THE COLD TEMPERATURES DURING THE DAY TUESDAY. HAVE DECIDED TO GO AHEAD AND ISSUE A WIND ADVISORY FOR THE BIG COUNTRY FOR TUESDAY SINCE THESE WINDS LOOK PRETTY LIKELY FOR THAT AREA. MAY NEED TO EXPAND THE ADVISORY FURTHER SOUTH AS THE FRONT GETS CLOSER. HAVE ALSO LEFT SLIGHT PRECIP CHANCE OVER THE SOUTHEAST AS A FEW SHOWERS MAY DEVELOP ALONG THE FRONT DURING THE DAY AS IT HEADS INTO THE MORE MOIST AIRMASS FURTHER EAST. .LONG TERM... BEHIND THE FRONT...A STRONG SURFACE HIGH BUILDS IN TUESDAY NIGHT WITH LIGHT WINDS AND DRY AIRMASS LEADING TO GOOD RADIATIONAL COOLING AND LIKELY THE COLDEST NIGHT OF THE WINTER SO FAR. ALTHOUGH GFS KEEPS TEMPERATURES AT OR JUST ABOVE FREEZING...HAVE GONE WITH COOLER NAM TEMPERATURES AT THIS POINT WITH A HARD FREEZE POSSIBLE OVER MUCH OF THE AREA. WILL SEE A SLOW WARMUP ON WEDNESDAY WITH POSSIBLY ANOTHER REINFORCING SHOT OF COLD AIR ON THURSDAY. TEMPS SHOULD REMAIN RATHER COOL THROUGH THE END OF THE WEEK WITH DRY CONDITIONS CONTINUING. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 74 51 56 28 / 10 10 10 0 SAN ANGELO 77 57 59 28 / 10 10 10 0 JUNCTION 78 60 64 28 / 20 10 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR THE FOLLOWING ZONES: CALLAHAN...FISHER...HASKELL...JONES...NOLAN... SHACKELFORD...TAYLOR...AND THROCKMORTON. && 99/99
Hazardous weather outlook, Nov 13, 2:36 PM CST, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 236 PM CST SUN NOV 13 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-142045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 236 PM CST SUN NOV 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A FEW ISOLATED THUNDERSTORMS MAY DEVELOP OVER THE NORTHWEST HILL COUNTRY TONIGHT AND TOMORROW. INSTABILITY WILL BE LIMITED AND ANY THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STRONG COLD FRONT WILL PUSH THROUGH DURING THE DAY TUESDAY BRINGING COLDER AND DRIER AIR TO THE REGION. TEMPERATURES BELOW FREEZING WILL BE POSSIBLE WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE REGION ALLOWING FOR CLEAR SKIES AND CALM WINDS. A FREEZE WATCH MAY BE NEEDED TOMORROW FOR WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 4:33 AM CST | Freeze Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.